# SDR AALA20060324

- Difficulty date: May 20, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEVERAL EMERGENCY EXIT LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT LIGHT ASSEMBLY IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
